ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Одно достаточное условие для гамильтоновости орграфов

Дарбинян, С. Х. (1990) Одно достаточное условие для гамильтоновости орграфов. Հայաստանի ԳԱ Զեկույցներ, 91 (2). pp. 57-59. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
652Kb

Item Type:Article
Additional Information:Կողմնորոշված գրաֆների համիլտոնյանության մի բավարար պայման։ A sufficient condition for digraphs to be hamiltonian.
Uncontrolled Keywords:Դարբինյան Ս. Խ., Darbinian S. Kh.
Subjects:Q Science > QA Mathematics
ID Code:5673
Deposited By:NAS Reports
Deposited On:25 Apr 2013 15:34
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page